MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA-80075
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the set.
 
Event or Problem Description
On (b)(6) the user reported fluid leaking issue with administration sets."we have had several more cases of this same problem.We kept one of the tubing sets.Unfortunately the other one was contaminated with hazardous drug and we had to dispose of it." the nurse used 1000ml ivpb normal saline, and (b)(6)2017 was the date that the ivpb made it to the nurse."technically the patient was not involved.The mediation was made and sent to the nurse.Before administering the medication she noticed that fluid was leaking into the chemo bag that contained the ivpb.It was noticed that the clamp was closed and fluid was still leaking.We have also had this happen on several occasions when we spike the bag before medication is added." no patient injury or harm occurred for this case.
 
Additional Manufacturer Narrative
The user reported leaking issue was confirmed.Zyno medical has received the investigation report from the contract supplier amsino international, inc on 01/12/2018.The root cause of issue is found to be the deformation of the roller occured during the assembling process.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00244).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6725213
Report Number3006575795-2017-00244
Device Sequence Number13624487
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA-80075
Device Lot Number109233KS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1